# SDR 2007UALA01297

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE, FLOORBEAM UPPER "T" CAP UPPER SURFACE HAS 2 SPOTS OF CORROSION.  BS 1016 RBL 5 TO 14.5 AT WL 208.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION.  FABRICATED & INSTALLED FILLER, STRAP & NESTED ANGLE REPAIR ON FWD SIDE OF FLOORBEAM CAP.
